Strong convergence theorems for fixed points of generalized asymptotically quasi-φ-nonexpansive mappings

S. Yang, M.Y. Zhang

Abstract


In this paper, Hybrid Halpern iteration is investigated for approximating a common fixed point of a family of generalized asymptotically quasi-φ-nonexpansive mappings. A strong convergence theorem is established in a Banach space.


Full Text: PDF

How to Cite this Article:

S. Yang, M.Y. Zhang, Strong convergence theorems for fixed points of generalized asymptotically quasi-φ-nonexpansive mappings, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 69-90

Copyright © 2014 S. Yang, M.Y. Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.